계명대학교 의학도서관 Repository

Mycophenolate Mofetil-Induced Ischemic Colitis

Metadata Downloads
Author(s)
H.C. KimS.B. Park
Keimyung Author(s)
Kim, Hyun ChulPark, Sung Bae
Department
Dept. of Internal Medicine (내과학)
Journal Title
Transplantation Proceedings
Issued Date
2000
Volume
32
Issue
7
Abstract
A new immunosuppressive agent, mycophenolate mofetil (MMF), has proved to be effective in reducing the incidence of acute rejection in renal transplant recipients.¹-⁴ Gastrointestinal side effects, especially diarrhea, are among its most common side effects. Gastrointestinal hemorrhage secondary to gastric and duodenal ulceration has also been described. However, the lower gastrointestinal hemorrhage due to colonic ulceration has rarely been reported in the literature.5 To the best of our knowledge, there has been no reported case documenting the occurrence of MMF-induced ischemic colitis. We describe a case of ischemic colitis and hematochezia with the use of MMF in renal transplant recipients.
Keimyung Author(s)(Kor)
김현철
박성배
Publisher
School of Medicine
Citation
H.C. Kim and S.B. Park. (2000). Mycophenolate Mofetil-Induced Ischemic Colitis. Transplantation Proceedings, 32(7), 1896–1897. doi: 10.1016/S0041-1345(00)01482-2
Type
Article
ISSN
0041-1345
Source
https://www.sciencedirect.com/science/article/pii/S0041134500014822?via%3Dihub
DOI
10.1016/S0041-1345(00)01482-2
URI
https://kumel.medlib.dsmc.or.kr/handle/2015.oak/34757
Appears in Collections:
1. School of Medicine (의과대학) > Dept. of Internal Medicine (내과학)
Authorize & License
  • Authorize공개
  • EmbargoForever
Files in This Item:

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.